Thread: Help need....gyno?
01-15-2005, 11:08 AM #1
i am taking 450 mg deca and 750 mg test e, i think i am having the first signs of gyno, (my nips are alittle sore). i am taking nolva at 10 mg a day. i never took nolva on my previous cycles with deca or test and i never had any signs of gyno. i think it may be the nolva thats making it worst. i am taking 200mgs b-6. started yesterday. i may just be paranoid but i dont want to take any chances. should i stop the nolva? will the b6 be enough? by the way i have some ldex in the mail, will that stop the sides or should i not take it. i dont want to have to get bromo because it seems hard to get. help me out bros.......
01-15-2005, 11:12 AM #2
Do not stop the nolva since if the test is the cause of the gyno you will need the nolva. Try upping your nolva to 80mg for a few days to see if the symptoms ease up. How much B6 are you taking for the deca gyno?
01-15-2005, 11:22 AM #3Originally Posted by Benches505
what about the ldex??????
01-15-2005, 11:28 AM #4
you can up them both if you want... l-dex to .5mg
01-15-2005, 11:52 AM #5
bump...for more help
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)